MathSciNet Relay Station
MathSciNet bibliographic data
MR2009199 60F10 (60J25)
Puhalskii, Anatolii A. On large deviation convergence of invariant measures. J. Theoret. Probab. 16 (2003), no. 3, 689–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement